2 doctors weighed in:

Ive had a sinus infection for over a week, now dizzy, nausea/vomiting, diarrhea, low back pain and upper abdominal pain!?!?!

2 doctors weighed in
Dr. Otto Placik
Surgery - Plastics

In brief: Moe than sinuses

It sounds like some thing else is going on.
It could be C Diff from antibiotics are some other process. Call your physician.

In brief: Moe than sinuses

It sounds like some thing else is going on.
It could be C Diff from antibiotics are some other process. Call your physician.
Dr. Otto Placik
Dr. Otto Placik
Thank
Dr. Louise Andrew
Emergency Medicine

In brief: Antibiotic reaction?

You don't say that you are on them, but this would be the most likely cause of such symptoms after a sinus infection.
Call your provincial nurse hotline or your GP and stop taking any antibiotics or pain relievers until you get further advice from someone who knows you and what's going on.

In brief: Antibiotic reaction?

You don't say that you are on them, but this would be the most likely cause of such symptoms after a sinus infection.
Call your provincial nurse hotline or your GP and stop taking any antibiotics or pain relievers until you get further advice from someone who knows you and what's going on.
Dr. Louise Andrew
Dr. Louise Andrew
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
404K people helped
Continue
111,000 doctors available
Read more answers from doctors